JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOLOMORPHIC FUNCTIONS SATISFYING MEAN LIPSCHITZ CONDITION IN THE BALL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOLOMORPHIC FUNCTIONS SATISFYING MEAN LIPSCHITZ CONDITION IN THE BALL
Kwon, Ern-Gun; Koo, Hyung-Woon; Cho, Hong-Rae;
  PDF(new window)
 Abstract
Holomorphic mean Lipschitz space is defined in the unit ball of . The membership of the space is expressed in terms of the growth of radial derivatives, which reduced to a classical result of Hardy and Littlewood when n = 1. The membership is also expressed in terms of the growth of tangential derivatives when .
 Keywords
Lipschitz space;mean Lipschitz space;
 Language
English
 Cited by
1.
FATOU THEOREM AND EMBEDDING THEOREMS FOR THE MEAN LIPSCHITZ FUNCTIONS ON THE UNIT BALL,;;

대한수학회논문집, 2009. vol.24. 2, pp.187-195 crossref(new window)
 References
1.
P. Ahern and J. Bruna, Maximal and area integral characterizations of Hardy-Sobolev spaces in the unit ball of $C^n$, Rev. Mat. Iberoamericana 4 (1988), no. 1, 123-153

2.
P. L. Duren, Theory of $H^p$ spaces, Pure and Applied Mathematics, Vol. 38 Academic Press, New York-London, 1970

3.
M. Jevtic and M. Pavlovic, On M-harmonic Bloch space, Proc. Amer. Math. Soc. 123 (1995), no. 5, 1385-1392 crossref(new window)

4.
W. Rudin, Function theory in the unit ball of $C^n$, Grundlehren der Mathematischen Wissenschaften, 241. Springer-Verlag, New York-Berlin, 1980